# SDR QMLDMG2172

- Difficulty date: April 22, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N117AM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7140
- Aircraft time: 10,530 hours, 40,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Heat Shield
- Part number: 117233652
- Condition: Corroded
- Location: Engine Bay
- Part time: 10,530 hours, 40,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRELIMINARY INSP OF ACFT FOR INDUCTION INTO THE REPAIR STATION, FOUND THE RT ENGINE COWLING EXTERNAL HEAT SHIELD CORRODED.
